Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Stabilization of switched affine systems with disturbed state-dependent switching laws

Abstract : In this paper we investigate the stabilization problem for a class of switched affine systems with a state-dependent switching law. Since the states measurements are in general subject to perturbations and noises, we propose a robust switching law design method. Qualitative conditions for the stability of the closed-loop switched system are given. Stability conditions are also formulated as Linear Matrix Inequalities (LMIs) in order to allow numerical implementations. Results are illustrated by numerical examples in order to show the efficiency of the method and its limits.
Document type :
Journal articles
Complete list of metadata

Cited literature [47 references]  Display  Hide  Download
Contributor : Christophe Fiter Connect in order to contact the contributor
Submitted on : Friday, February 23, 2018 - 11:36:35 AM
Last modification on : Wednesday, March 23, 2022 - 3:51:17 PM
Long-term archiving on: : Thursday, May 24, 2018 - 7:41:26 PM


Files produced by the author(s)



Zohra Kader, Christophe Fiter, Laurentiu Hetel, Lotfi Belkoura. Stabilization of switched affine systems with disturbed state-dependent switching laws. International Journal of Robust and Nonlinear Control, Wiley, 2018, 28 (2), pp.582-595. ⟨10.1002/rnc.3887⟩. ⟨hal-01689247⟩



Record views


Files downloads